Doctor insights on:
Migraine: I hear it all the time: "I got sinus, doc." They're wrong. That's a myth perpetrated back in the decades of "postnasal drip" i.e. the 50s & 60s by the advertisers of Dristan. 99% of all "sinus" headaches - aren't. They're mostly migraines. If you have radiological proof of sinusitis and your pain goes away if it's treated, then you're entitled to the diagnosis of sinus headaches. Otherwise, not. ...Read moreSee 1 more doctor answer
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Sorry you are ill.: Probably one of the many viruses that cause gastroenteritis. Try and rest. Drink plenty of fluids. Tylenol (acetaminophen) or ibuprofen for headaches if not allergic. It is best not to hinder diarrhea in the case of infection. If you need medication for nausea and vomiting or stomach cramps, please see your primary care physician. Usually over after 7 days, rarely 14. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
I'm experiencing dizziness, nausea, lightheadedness, migraines, vertigo, & blurred vision almost everyday. What's causing this?
Migraines: The migraines themselves could be causing these symptoms. See your neurologist to discuss treatment options if what you are using now is ineffective. ...Read more
Headaches, dizziness standing, nausea, cold flash, tremors, ears ring, malaise, sleep disturbances. TSH normal but lower. Synthroid (thyroxine) makes worse. ???
Need for examination: Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medication dose. ...Read more
Number of things: Could be high blood pressure, stroke in the back of the brain, medication side effects, heart rhythm problems or simply benign vertigo. If headache and/ or dizziness is severe and symptoms are recent i would recommend going to the er. Otherwise see your doctor soon. ...Read moreSee 1 more doctor answer
High BP headache: How high is the bp. Severe elevation in BP can cause headache. This is a medical emergency especially when associated with blurry vision or confusion. Only mild elevation in BP should not cause headache. Note that any form of headache if severe (e.g. Migraine) will make you anxious and that will increase your blood pressure. Please consult your doctor asap. ...Read moreSee 1 more doctor answer
Gastroenteritis: Hydrate, and see your doctor.Get a more detailed answer ›
Body pain, headaches, hypersensitivity to light, sound, anxiety, hashimotos, pineal cyst, arrhythmia, tremor, headaches, fatigue, tinnitus.20mds.Nohelp?
High ICP: Increased intracranial pressure.Get a more detailed answer ›
40mg fluoxetine-panic disorder, 180mg verapamil-cluster headache prevention (daily).Can I take rizatriptan pill 1hr after those meds for the headache?
May be risky: Taking Fluoxetine, a serotonin reuptake inhibitor, along with a triptan, a serotonin receptor agonist, increases the risk of serotonin syndrome.The syndrome consists of mental status changes, autonomic dysfunction, and neuromuscular abnormalities. Taking Fluoxetine with Verapamil, or Verapamil with Rizatriptan does not pose problematic interactions. Discuss concerns with doctor. Hope this helps. ...Read more